# SDR DXTA200601259

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 6,026 hours, 3,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG "SULPHUR" BURN SMELL WAS NOTED AT ALTITUDE 410 FL..  NO SMOKE NOTED BUT SMELL WAS PRESENT UNTIL AFTER LANDING.  DURING THIS TIME, NOTICED THAT CABIN PACK TEMPERATURE COULD NOT BE CONTROLLED IN AUTO OR MANUAL.  TEMPERATURE STAYED AT MAX HEAT.  CABIN PACK WAS SHUT OFF TO CONTROL TEMPERATURE.  ITEM IS UNDER INVESTIGATION.
